# SDR UPS05845120

- Difficulty date: July 13, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: 3750257U1
- Condition: Cracked
- Location: Fs 1040 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONG 31R SPLICE FITTING CRACKED FROM 1040-1060.  REMOVED AND REPLACED LONG SPLICE FITTING IAW SRM 53-1-0 AND 51-1-20 AT STA 1040-1060 LONG 31R.
